Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

On Comparing Coefficients of Variation

Russell Lande
Systematic Zoology
Vol. 26, No. 2 (Jun., 1977), pp. 214-217
DOI: 10.2307/2412845
Stable URL: http://www.jstor.org/stable/2412845
Page Count: 4
  • Download ($42.00)
  • Cite this Item
On Comparing Coefficients of Variation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217